# SDR CALA2012111900800

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 54,933 hours, 15,344 cycles
- System (JASC): 3400 · Navigation System
- Part: Annunciator
- Part number: 233N320221
- Part serial: 0886
- Condition: Failed
- Location: Cockpit
- Part time: 52,710 hours, 13,117 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS A DISTINCT ELECTRICAL ODOR AFER EICAS ANNUNCIATION IN THE COCKPIT. FOUND THE ANNUNCIATOR PANEL ON THE P-5 PANEL HAS STRONG ELECT.  ODOR WHEN POWERED UP. R & R ANNUNCIATOR PANEL IAW AMM 33-13-00.
